MathSciNet Relay Station
MathSciNet bibliographic data
MR196267 (33 #4459) 35.45
Šeftelʹ, Z. G. Estimates in $L\sb{p}$ of solutions of elliptic equations with discontinuous coefficients and satisfying general boundary conditions and conjugacy conditions. Dokl. Akad. Nauk SSSR 149 48--51 (Russian); translated as Soviet Math. Dokl. 4 1963 321–324.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement